# SDR FDEA200904021159

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A2557217220600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, FLOOR SUPPORT ANGLE BETWEEN FRAME 69 AND FRAME 70; AT STRINGER 42R THRU STRINGER 44R HAS CORROSION AROUND 2 FASTENER HOLES.  ANGLE FOUND TO BE OUT OF LIMITS IAW SRM 51-10-00.  NEW ANGLE MATERIAL ID A2557217220600, PO NR 650584.2.  LOCATED AND DRILLED HOLES IAW CAD DWG NR 17A25572172, REV "G".  INSTALLED IAW A300-600 SRM 51-40-21.
